I was diagnosed with adrenal fatigue a few weeks back and I'm hoping that someone can help with a question about the side effects of the supplements. I did the genova diagnostics saliva tests and my cortisol levels were off the scale on waking in the morning, dropping off in the afternoon and we're basically fairly out of what. I started a course of nutri adrenal extra (NAX) a week ago and have about 2 months supply. My problem is that since I started taking them my appetite seems to have gone haywire. I usually eat very healthily but since taking the supplements I never seem to be hungry and am eating all the things I would usually avoid like white bread, crisps, chocolate and biscuits. What's more I'm gaining weight even though I have completely cut out alcohol during this period. Apart from this quirk I definitely feel better in myself so I want to keep taking the tablets but the diet issue is pretty bad - I was expecting to lose weight not gain it!! Can anyone tell me whether they have experienced something similar and does it normalise after a while? I can't put it down to anything else since this is the only change I've made and I would usually avoid all of these foods like the plague with relative ease! Help! CB
Content on HealthUnlocked does not replace the relationship between you and doctors or other healthcare professionals nor the advice you receive from them.